A propos du problème des arcs de Nash
[On Nash problem of arc]
Annales de l'Institut Fourier, Volume 55 (2005) no. 3, pp. 805-823.

Let =N i the canonical decomposition of the space of arcs passing through a normal surface singularity. In this paper, we give two new conditions to ensure that N i is not included in N j . These conditions allow us to give two different direct demonstration of Nah problem for minimal sandwiched singularities.

Soit =N i la décomposition canonique de l’espace des arcs passant par une singularité normale de surface. Dans cet article, on propose deux nouvelles conditions qui si elles sont vérifiées permettent de montrer que N i n’est pas inclus dans N j . On applique ces conditions pour donner deux nouvelles preuves du problème de Nash pour les singularités sandwich minimales.

DOI: 10.5802/aif.2115
Classification: 14J17
Keywords: geometry algebraic, space of arcs, minimal sandwiched singularities, problem of Nash
@article{AIF_2005__55_3_805_0,
     author = {Pl\'enat, Camille},
     title = {A propos du probl\`eme des arcs de {Nash}},
     journal = {Annales de l'Institut Fourier},
     pages = {805--823},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {55},
     number = {3},
     year = {2005},
     doi = {10.5802/aif.2115},
     mrnumber = {2149404},
     zbl = {1080.14021},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2115/}
}
TY  - JOUR
TI  - A propos du problème des arcs de Nash
JO  - Annales de l'Institut Fourier
PY  - 2005
DA  - 2005///
SP  - 805
EP  - 823
VL  - 55
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2115/
UR  - https://www.ams.org/mathscinet-getitem?mr=2149404
UR  - https://zbmath.org/?q=an%3A1080.14021
UR  - https://doi.org/10.5802/aif.2115
DO  - 10.5802/aif.2115
LA  - fr
ID  - AIF_2005__55_3_805_0
ER  - 
%0 Journal Article
%T A propos du problème des arcs de Nash
%J Annales de l'Institut Fourier
%D 2005
%P 805-823
%V 55
%N 3
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2115
%R 10.5802/aif.2115
%G fr
%F AIF_2005__55_3_805_0
Plénat, Camille. A propos du problème des arcs de Nash. Annales de l'Institut Fourier, Volume 55 (2005) no. 3, pp. 805-823. doi : 10.5802/aif.2115. https://aif.centre-mersenne.org/articles/10.5802/aif.2115/

[Ar] M. Artin On isolated rational singularities of surfaces, Amer. J. Math., Tome 88 (1966), pp. 129-136 | Article | MR: 199191 | Zbl: 0142.18602

[Fe] J. Fernandez-Sanchez Equivalence of the Nash conjecture for primitive and sandwiched singularities, Proc. Amer. Math. Soc., Tome 133 (2005), pp. 677-679 | Article | MR: 2113914 | Zbl: 1056.14004

[IK] S. Ishii; J. Kollár The Nash problem on arc families of singularities, Duke Math. J., Tome 120 (2003), pp. 601-620 | Article | MR: 2030097 | Zbl: 1052.14011

[La] H.B. Laufer Taut two-dimensional singularities, Math. Ann., Tome 205 (1973), pp. 131-164 | Article | EuDML: 162485 | MR: 333238 | Zbl: 0281.32010

[Le] M. Lejeune-Jalabert Courbes tracées sur un germe d'hypersurface, Amer. J. Math., Tome 112 (1990), pp. 525-568 | Article | MR: 1064990 | Zbl: 0743.14002

[Na] J.F. Nash Jr. Arc structure of singularities, A celebration of John F. Nash, Jr., Duke Math. J., Tome 81 (1995) no. 1, pp. 31-38 | MR: 1381967 | Zbl: 0880.14010

[Re] A. Reguera Families of arcs on rational surface singularities, Manuscripta Math., Tome 88 (1995) no. 3, pp. 321-333 | EuDML: 156131 | MR: 1359701 | Zbl: 0867.14012

[Sp1] Mark Spivakovsky Sandwiched singularities and desingularization of surfaces by normalized Nash transformations, Annals of Math., Tome 131 (1990), pp. 411-491 | Article | MR: 1053487 | Zbl: 0719.14005

[Sp2] Mark Spivakovsky Valuation in function fields of surfaces, Amer. J. Math., Tome 112 (1990), pp. 107-156 | Article | MR: 1037606 | Zbl: 0716.13003

Cited by Sources: